Posted 6/21/2015 12:02 PM (GMT -6)
Hi everyone. I've been on pain meds for a few years now and pretty much the whole time its about 50/50 that I get anxiety and nauseas from it, It is Norco 7.5. I was at the smallest dosage then a few months ago increased, but I can barely tell. Sometimes I take it and feel relieved other times I get nauseas and anxious from it. I need it for the pain but I get scared before I take it at times because I am afraid of feeling sick to my stomach and anxious. Its been years to where my body should be used to it by now but it is always the same thing and has been since day 1. I get horrible migraines weekly, neck/arm/shoulder/back pain from a motor vehicle accident years ago, sciatica. So this should simply be my pain relief not a big scary pill to me worrying if I am going to have a panic attack or feel like I am going to be sick to my stomach. Just wondering if anyone else has this problem and maybe an explanation, because it completely frustrates me!!! thank you.